# SDR HNAA2024042900330

- Difficulty date: April 14, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS 9 DEGRESS IAS 270 FOR FIVE MINUTES.  PERFORMED INSPECTION OF THE LH WING IB/OB FLAP TRACK IRT AMM 05-50-07 TABLE 603 NO DEFECTS NOTED PERFORMED INSPECTION OF THE FLAP INBD AND OUTBD. FLAP TRACKS ON THE RH FLAPS IRT E145 AMM 05-50-07 TABLE 603 NO DEFECTS NOTED.
